Epi-convergence and lower and epi-upper semicontinuous approximations in distribution.

Lachout, Petr . Acta Applicandae Mathematicae 2003. 78 (1-3) :243-250

Locate this article in:

Bibtex

@article{CIS-206256,
  Author = {Lachout, Petr},
  Title = {Epi-convergence and lower and epi-upper semicontinuous approximations in distribution.},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {78},
  Number = {1-3},
  Year = {2003},
  Pages = {243--250},
  Keywords = {Convergence in probability, Convergence in distribution, Sensitivity, Stochastic programming, convergence of probability measures, epi-convergence of functions, Fell topology}
}

Similar articles